# SDR SIMA9701471

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVTA1926
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4044 - AVIONICS VENT EXTRACT FAN FAULTED IN FLIGHT WITH SMELL IN COCKPIT.  RAI'D AVIONICS EXTRACT FAN IAW ATR 42 JIC21-23-71.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
